# SDR PCAA9900023

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836EX
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 8053519
- Condition: Failed
- Location: Landing Gear
- Part time: 9,703 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3629 - PHL, LANDING GEAR INOP AND CAUTION LIGHT ILLUMINATED.  CREW DIVERTED INTO PHL.  TROUBLESHOT LANDING GEAR CAUTION LIGHT SYSTEM.  MEGGED AND RAN WIRES FROM COCKPIT TO RELAY PANEL.  INSPECTED ALL WIRES FROM COCKPIT TO RELAY PANEL. FOUND COMPUTER ON MASTER CAUTION PANEL BAD.  REMOVED AND REPLACED MASTER CAUTION PANEL, FOUND RELAY 3261-K11 BAD.  REPLACED RELAY.  GEAR RETRACTION TEST PERFORMED SATISFACTORY.
